Q. I got three blisters under my foreskin after unprotected sex. What to do?

Answered by
Dr. Rakesh Kumar Bahunuthula
and medically reviewed by iCliniq medical review team.
Published on Jun 06, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I had unprotected sex two weeks ago. From the last two days, I am having pain and irritation while urinating. I took four tablets of Azithromycin 250 mg, three days ago. Then I took Doxycycline 100 mg, a day back. I do not have pain during urination now. But, I have three blisters or red dots under my foreskin, and it pains when I touch. I am applying Candid cream on it from two days. I am attaching a picture of these spots.

Dr. Rakesh Kumar Bahunuthula

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

I have seen the attached picture (attachment removed to protect patient identity).

  • Your clinical lesions are in favor of genital herpes. This is a viral infection, which is sexually transmitted. Candid B (Clotrimazole and Beclomethasone) is an antifungal with steroid, and it should be avoided, as steroids are not indicated during infections.
  • I suggest you try taking the following medicines. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.
  1. Tablet Acivir (Acyclovir) 400 mg, three times a day after food for a week.
  2. Tablet Levocet (Levocetirizine) 5 mg, once daily after dinner for a week.
  3. Tablet Dolo (Paracetamol) 650 mg, twice daily after food for five days.
  4. Bactafuz cream (Fusidic acid) for local application, twice daily for a week.
  • I suggest you do the following tests:
  1. HIV (human immunodeficiency virus) by ELISA (enzyme-linked immunosorbent assay).
  2. HBsAg (hepatitis B surface antigen).
  3. Anti-HCV (hepatitis C virus).
  4. VDRL (venereal disease research laboratory).
  5. HSV (herpes simplex virus) for IgM (immunoglobulin M).

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Hello doctor,

I have got Acyclovir 400 mg tablet. Is herpes completely curable? What should I do to prevent this in future? Should I take all the three tablets or only Acivir is enough? What should be my diet until I am cured? If I take just the tablets, will the blister go away from my penis? Can I apply Bactafuz cream directly on the red dots? What if I do not get Bactafuz? Can you please recommend an alternative medicine?

Dr. Rakesh Kumar Bahunuthula

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

  • I suggest taking Acyclovir thrice daily for a week. Dolo and Levocetirizine are for pain, itching, and redness, and it is advisable that you use them accordingly for a quicker relief. You can use any other Fusidic acid cream. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.
  • Apart from taking plenty of water, there are no dietary changes advised. Herpes can have recurrences, but the use of treatment now will cure the present episode.
  • To prevent this in future, you need to use adequate protection during intercourse.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


HIV RNA was negative on 21st day? Can it be positive later?

Query: Hi doctor, I had unprotected sex with a woman for two to three minutes around four weeks ago. I took HIV 1 RNA test on 11th day which was negative. Again I took complete STD panel tests on 21st day with HIV-1 RNA and HIV fourth generation tests, all of the results were negative. But, I can notice sm...  Read Full >>


Answer: Hi, Welcome to icliniq.com. I have gone through the photo (attachment removed to protect patient identity). Though the photo is not clear, I can make out slight redness on the glans. It may be due to irritation or fungal infection. Do not over clean the area. Clean the area with warm water twice dai...  Read Full

I am under PEP. How often should I get tested for HIV if the results come negative?

Query: Hi doctor, I am 32 years old. I am on PEP that has to be taken for 28 days. I got my first dose around 40 hours of being contracted to HIV. PEP is not 100 % secure. My question is if I am lucky and the result shows HIV negative after the therapy, how often do I need to get antibody tested if luck s...  Read Full >>


Dr. Ravinder Kaur Sachdeva
HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. The answers to your queries are: For PEP (post-exposure prophylaxis) efficacy, adherence to the medications prescribed for PEP is the most important thing. PEP is really efficacious, To the best of my clinical practice, I have not seen any case of a patient who has comp...  Read Full

Can I take Tenofovir or Entecavir for my hepatitis B?

Query: Hi doctor, I was diagnosed with hepatitis B about a year and a half ago. Can I take Tenofovir or Entecavir for it? Are there any antiviral prescriptions for me? The associated symptoms are extreme fatigue and dizziness.  Read Full >>


Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. You have been diagnosed with hepatitis B around one and a half years ago. Now, you have to repeat HBsAg, ELISA testing to check whether you are HBsAg positive. If still HBsAg is positive, then you can be a carrier of it. Further tests need to be done as follows: ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.